A boundary-value problem with a complex weight function
Doklady Akademii Nauk, Tome 159 (1964) no. 3, pp. 479-481
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_159_3_a0,
author = {N. I. Alekperov},
title = {A boundary-value problem with a complex weight function},
journal = {Doklady Akademii Nauk},
pages = {479--481},
year = {1964},
volume = {159},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_159_3_a0/}
}
N. I. Alekperov. A boundary-value problem with a complex weight function. Doklady Akademii Nauk, Tome 159 (1964) no. 3, pp. 479-481. http://geodesic.mathdoc.fr/item/DAN_1964_159_3_a0/